# SDR VTZA96432

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059005
- Condition: Out Of Adjust
- Location: Nr 1/Nr 2 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6426 - IAD-DTW - DURING LANDING, EXPERIENCED A NR 1 AND NR 2 RED BETA LIGHT DURING LANDING FLARE AT IAD.  UPON FINAL ARRIVAL AT IAD, MX TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE LT AND RT ENGINE FLIGHT IDLE FUEL FLOW SYSTEM OF THE FUEL CONTROL UNITS NEEDED TO BE ADJUSTED.  ADJUSTMENTS WERE MADE IAW WITH GARRETT AND JETSTREAM MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
